# SDR SWIA202055217

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT 280 LOWER DOOR FRAME ANGLE ADJACENT TO FLOOR PANEL SUPPORT ANGLE CORRODED LBL 11.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED FS 280 LT LOWER DOOR FRAME ANGLE LBL 11, IN REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-10-001-001-A01.  SEE CONTINUATION CARD FOR WORK PERFORMED.
